Journal article

Découpages et inégalités systoliques pour les surfaces hyperboliques

  • Gendulphe, Matthieu Department of Mathematics, Bar Ilan University, Ramat Gan, Israël - Département de Mathématiques, Université de Fribourg, Switzerland
    31.01.2009
Published in:
  • Geometriae Dedicata. - 2009, vol. 142, no. 1, p. 23-35
English Semi-eutactic and perfect surfaces are hyperbolic surfaces which have particular variational properties related to the systole (Bavard, J. Reine. Angew. Math. 482, 93– 120, 1997). We focus on these surfaces, and build a systolic cutting procedure to divide them into pieces of Euler-Poincaré characteristic 0, then we give bounds for the systole. We are mainly concerned with bordered surfaces.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301345
Statistics

Document views: 3 File downloads:
  • 10711_2009_Article_9355.pdf: 1